# SDR CALA2012123100894

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 46,739 hours, 15,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A8540U7
- Condition: Corroded
- Location: Bs 947-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRANSITION ANGLE AT L2 DOOR AREA HAS SURFACE CORROSION BETWEEN BS 947-1006.  REMOVED CORRODED ANGLE AND INSTALLED NEW ANGLE IAW SRM 51-40-02.
